AMS eContent Search Results
Matches for: msc=(26A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 66 found      Go to page: 1 2 3

[1] D. Cariello, V. V. Fávaro and J. B. Seoane-Sepúlveda. Self-similar functions, fractals and algebraic genericity. Proc. Amer. Math. Soc. 145 (2017) 4151-4159.
Abstract, references, and article information   
View Article: PDF

[2] K. C. Ciesielski, J. L. Gámez-Merino, L. Mazza and J. B. Seoane-Sepúlveda. Cardinal coefficients related to surjectivity, Darboux, and Sierpi\'nski-Zygmund maps. Proc. Amer. Math. Soc. 145 (2017) 1041-1052.
Abstract, references, and article information   
View Article: PDF

[3] B. T. Bilalov and S. R. Sadigova. On $\mu$-statistical convergence. Proc. Amer. Math. Soc. 143 (2015) 3869-3878. MR 3359578.
Abstract, references, and article information   
View Article: PDF

[4] Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014) 611-625.
Abstract, references, and article information   
View Article: PDF

[5] José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda. Sierpinski-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010) 3863-3876. MR 2679609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Z. Ditzian and A. V. Prymak. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007) 1115-1121. MR 2262913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xinlong Zhou. On multivariate subdivision schemes with nonnegative finite masks. Proc. Amer. Math. Soc. 134 (2006) 859-869. MR 2180904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xinlong Zhou. Subdivision schemes with nonnegative masks. Math. Comp. 74 (2005) 819-839. MR 2114650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Krzysztof Ciesielski and Janusz Pawlikowski. On sums of Darboux and nowhere constant continuous functions. Proc. Amer. Math. Soc. 130 (2002) 2007-2013. MR 1896035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Wulbert. Annihilating a subspace of $L_1$ with the sign of a continuous function. Proc. Amer. Math. Soc. 128 (2000) 2431-2438. MR 1662234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Krzysztof Ciesielski. Decomposing symmetrically continuous and Sierpinski-Zygmund functions into continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3615-3622. MR 1618725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maxim R. Burke and Krzysztof Ciesielski. Sets of range uniqueness for classes of continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3295-3304. MR 1610928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhou Wu. A note on fixed point theorems for semi-continuous correspondences on $[0,1]$. Proc. Amer. Math. Soc. 126 (1998) 3061-3064. MR 1469442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jack B. Brown. Intersections of continuous, Lipschitz, H\"older class, and smooth functions . Proc. Amer. Math. Soc. 123 (1995) 1157-1165. MR 1227513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions. II . Proc. Amer. Math. Soc. 123 (1995) 1821-1825. MR 1242076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Universally first return continuous functions . Proc. Amer. Math. Soc. 123 (1995) 2677-2685. MR 1233966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. M. Ash, J. Cohen, C. Freiling, L. Gluck, E. Rieders and G. Wang. Characterizations and generalizations of continuity . Proc. Amer. Math. Soc. 121 (1994) 833-842. MR 1203978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Krzysztof Ciesielski, Lee Larson and Krzysztof Ostaszewski. $\scr I$-density continuous functions. Memoirs of the AMS 107 (1994) MR 1188595.
Book volume table of contents   

[21] Janusz Matkowski and Tadeusz Świątkowski. On subadditive functions . Proc. Amer. Math. Soc. 119 (1993) 187-197. MR 1176072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Udayan B. Darji. Symmetric behavior in functions . Proc. Amer. Math. Soc. 119 (1993) 915-923. MR 1172958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. M. Fink. Crinkled functions and intersections with polynomials . Proc. Amer. Math. Soc. 118 (1993) 797-799. MR 1132411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tamás Keleti. The mountain climbers' problem . Proc. Amer. Math. Soc. 117 (1993) 89-97. MR 1123655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Miroslav Chlebík. There are $2\sp c$ symmetrically continuous functions . Proc. Amer. Math. Soc. 113 (1991) 683-688. MR 1069685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions . Proc. Amer. Math. Soc. 112 (1991) 1037-1043. MR 1045588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Harvey Rosen. Darboux Baire-$.5$ functions . Proc. Amer. Math. Soc. 110 (1990) 285-286. MR 1017851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Z. Buczolich. Continuous functions with everywhere infinite variation with respect to sequences . Proc. Amer. Math. Soc. 103 (1988) 497-502. MR 943073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Z. Ditzian. On the Marchaud-type inequality . Proc. Amer. Math. Soc. 103 (1988) 198-202. MR 938668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gerald Beer and Petar Kenderov. On the ARG MIN multifunction for lower semicontinuous functions . Proc. Amer. Math. Soc. 102 (1988) 107-113. MR 915725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 66 found      Go to page: 1 2 3